# SDR NSVA200600111

- Difficulty date: July 18, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 277
- Aircraft time: 30,533 hours, 33,909 cycles
- System (JASC): 7600 · Engine Controls
- Part: Dcu
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE BOTTOM GOVERNOR DISENGAGED DURING TAXI.  CLEANED CONNECTOR PLUG CONTROLS ON DECU, PERFORMED OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME IAW 76-10-57
